| Model Number |
7840 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
07/25/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced a dissection.The target lesion was located in left heart.A 5f expo guide catheter was selected for percutaneous coronary intervention.During the procedure, imaging was performed and everything looked fine.The 5f expo guide catheter was used.When the second set of imaging was completed after using this device, a dissection was observed.Intervention was performed with balloons and stents.The procedure was completed with medical intervention.The case was completed and no further patient complications were reported.
Additional Manufacturer Narrative
B1: adverse event/product problem was corrected from adverse event and product problem to adverse event.
Event or Problem Description